# SDR V0XD20151025225

- Difficulty date: October 20, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED, BETWEEN FS 333 & 349.  R & R STRINGER 26R, PN SH670-31372-4, IAW SRM 51-42-06, 51-25-16, 51-21-11 & 51-42-21.
